Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Mehler-Fock transforms of generalized functions via the method of adjoints
HTML articles powered by AMS MathViewer

by Benito J. González and Emilio R. Negrin PDF
Proc. Amer. Math. Soc. 125 (1997), 3243-3253 Request permission

Abstract:

In this paper we analyse the Mehler-Fock transform of generalized functions via the method of adjoints. For a distribution of compact support, we prove that its Mehler-Fock transform agrees with its transform via the kernel method. A Paley-Wiener type theorem is established.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 44A15, 46F12
  • Retrieve articles in all journals with MSC (1991): 44A15, 46F12
Additional Information
  • Benito J. González
  • Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 Canary Islands, Spain
  • Emilio R. Negrin
  • Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 Canary Islands, Spain
  • Email: bjglez@ull.es, enegrin@ull.es
  • Received by editor(s): January 2, 1996
  • Received by editor(s) in revised form: April 24, 1996
  • Communicated by: Palle E. T. Jorgensen
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 3243-3253
  • MSC (1991): Primary 44A15, 46F12
  • DOI: https://doi.org/10.1090/S0002-9939-97-03957-9
  • MathSciNet review: 1403129